# SDR AALA20140214002

- Difficulty date: February 13, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 39,465 hours, 11,455 cycles
- Engine: Rroyce RB211535E4
- Engine time: 16,048 hours, 3,501 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA CREW REPORTED INTERMITTENT LT HAND ENG OIL FILTER EICAS MESSAGE.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  REPLACED LT HAND ENG OIL SYS PRESS, SCAVENGE FILTER & OIL FILTER DIFFERENTIAL PRESS SWITCH.  SYS GND CHECKED NORMAL OPERATION CLOSED.
